# SDR CA140826031

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THERE WAS AN OIL LOW PRESSURE WARNING DURING FLIGHT, AND THE PILOT SHUT OFF THE ENGINE. INSPECTION FOUND BEARING 6/7 OIL PRESSURE TRANSFER TUBE BROKEN INSIDE THE TURBINE CASE. ENGINE BEING REMOVED.
